Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Mann iterative process


Author: W. G. Dotson
Journal: Trans. Amer. Math. Soc. 149 (1970), 65-73
MSC: Primary 47.80; Secondary 65.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0257828-6
MathSciNet review: 0257828
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. E. Browder and W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 571-575. MR 32 #8155b. MR 0190745 (32:8155b)
  • [2] J. B. Diaz and F. T. Metcalf, On the structure of the set of subsequential limit points of successive approximations, Bull. Amer. Math. Soc. 73 (1967), 516-519. MR 35 #2268. MR 0211387 (35:2268)
  • [3] N. Dunford and J. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [4] W. F. Eberlein, Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc. 67 (1949), 217-240. MR 12, 112. MR 0036455 (12:112a)
  • [5] M. Edelstein, A remark on a theorem of M. A. Krasnoselski, Amer. Math. Monthly 73 (1966), 509-510. MR 33 #3072. MR 0194866 (33:3072)
  • [6] M. A. Krasnosel'skiĭ, Two remarks on the method of successive approximations, Uspehi Mat. Nauk 10 (1955), no. 1 (63), 123-127. (Russian) MR 16, 833. MR 0068119 (16:833a)
  • [7] W. Robert Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510. MR 14, 988. MR 0054846 (14:988f)
  • [8] S. Mazur, Über die kleinste konvexe Menge, die eine gegebene kompakte Menge enthält, Studia Math. 2 (1930), 7-9.
  • [9] Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591-597. MR 35 #2183. MR 0211301 (35:2183)
  • [10] C. L. Outlaw and C. W. Groetsch, Averaging iteration in a Banach space, Notices Amer. Math. Soc. 15 (1968), 180. Abstract #653-342.
  • [11] B. J. Pettis, A proof that every uniformly convex space is reflexive, Duke Math. J. 5 (1939), 249-253. MR 1546121
  • [12] H. Schaefer, Über die Methode sukzessiver Approximationen, Jber. Deutsch. Math.-Verein. 59 (1957), 131-140. MR 18, 811. MR 0084116 (18:811g)
  • [13] J. Schauder, Der Fixpunktsatz in Funktionalräumen, Studia Math. 2 (1930), 171-180.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.80, 65.00

Retrieve articles in all journals with MSC: 47.80, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257828-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society